On essential information in sequential decision processes
Eugene Feinberg ()
Mathematical Methods of Operations Research, 2005, vol. 62, issue 3, 399-410
Abstract:
This paper provides sufficient conditions when certain information about the past of a stochastic decision processes can be ignored by a controller. We illustrate the results with particular applications to queueing control, control of semi-Markov decision processes with iid sojourn times, and uniformization of continuous-time Markov decision processes. Copyright Springer-Verlag 2005
Keywords: M X /G/1 queue; removable server; D-policy; average cost criterion (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00186-005-0035-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:62:y:2005:i:3:p:399-410
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186
DOI: 10.1007/s00186-005-0035-3
Access Statistics for this article
Mathematical Methods of Operations Research is currently edited by Oliver Stein
More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().